MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER PRIME XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION BLAZER PRIME XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87152
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event 18 years or older.Device was evaluated by boston scientific.Analysis of returned product revealed a kink at the distal section caused by a bent and broken center support observed under x-ray.This was confirmed after dissection, the canter support was also fond to be protruding the shaft.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.
 
Event or Problem Description
It was reported that a blazer prime xp was used in an ablation procedure, it was noted during the procedure that the physician did not feel the tip of the catheter came into contact with tissue during energization.The catheter was removed and was noted to have the distal end twisted with a wire perforating the insolation proximal the first ring electrode.The catheter was replaced and the procedure was completed without patient complications.

Brand Name
BLAZER PRIME XP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10390628
Report Number2134265-2020-10915
Device Sequence Number2942268
Product Code OAD
UDI-Device Identifier08714729802372
UDI-Public08714729802372
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2021
Device Model Number87152
Device Catalogue Number87152
Device Lot Number0022289432
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1